# SDR MYWA100041

- Difficulty date: February 17, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 20,629 hours, 25,697 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Shutdown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU GENERATOR KICKED OFF LINE DURING ENGINE START.
